MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3791/68992

Медицинская библиотека · Journal of visualized experiments : JoVE · 2025

A Case of Severe Skin Adverse Reactions Caused by Cetuximab.

Yan Ya-Ting, Jiang Cai-Hong, Wang Li, Niu Yi-Xuan, Chen Gang, Liu Zi-Juan

СтатьяКлинический случайVideo-Audio MediaПеревод в очереди

Аннотация

Cetuximab, a monoclonal antibody targeting the epidermal growth factor receptor (EGFR), is associated with various adverse reactions, among which skin-related adverse events (AEs) are common. This case report details a patient who developed severe skin AEs after cetuximab administration and outlines a reproducible management protocol. The patient, a 44-year-old man with KRAS wild-type metastatic rectal cancer, was undergoing cetuximab-based chemotherapy. Approximately 10 days after initiating a cetuximab monotherapy cycle following prior combination regimens, he developed severe Grade 3-4 acneiform rash and erythema multiforme-like lesions with ulceration, exudation, crusting, scaling, and hyperpigmentation on the face and anterior chest. Evaluation included physical examination, dermatology consultation, skin biopsy for histopathology and direct immunofluorescence, and laboratory tests (including serum IgE, eosinophil count, C-reactive protein, HLA-A*31:01 genotyping, viral serologies, and bacterial cultures). Management involved permanent discontinuation of cetuximab, high-dose intravenous methylprednisolone (1.5 mg∙kg-1∙day-1), cyclosporine (3 mg∙kg-1∙day-1), supportive wound care in a burn unit, and topical ocular/oral care. Symptoms improved significantly within 72 h, with a 90% reduction in lesion severity by day 14. Therapy was successfully transitioned to bevacizumab plus FOLFOX after dermatologic recovery, with no rash recurrence during follow-up. This case highlights the importance of early recognition, multidisciplinary management, and protocol-driven intervention for severe cetuximab-induced skin toxicity to ensure patient safety and treatment continuity.

Для цитирования: Yan Ya-Ting, Jiang Cai-Hong, Wang Li, Niu Yi-Xuan, Chen Gang, Liu Zi-Juan. A Case of Severe Skin Adverse Reactions Caused by Cetuximab.. Journal of visualized experiments : JoVE. 2025. DOI: 10.3791/68992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.